# SDR WX0A2024042232018

- Difficulty date: April 17, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 49,301 hours, 33,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 131370
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EPSU BITE TEST SHOW BAT/EPSU (13WL)AFT L FAULT.   EPSU 13WL REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-001-A.
